# SDR R61A2021041900343

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 18,466 hours, 12,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1df
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIPS FROM FWD GALLEY CLOSED TO SEAT 1DF ON RIGHT SIDE OF AISLE NO LONGER ILLUMINATED. STRIPS 1-4 ON AISLE RIGHT. R&R PHOTOLUMINESCENT STRIPS FROM RH CLOSET TO SEAT 1 DF.
